It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-03-2005, 07:05 AM   #1
Newbie
(male)
 
Join Date: Sep 2005
Posts: 8
problemos HB User
getting of seroxate

been on it for ages and i dont need it

but when ive attempted to come off i feel dizzy

doctor said i should gradually cut down untill it stops

but i get a good sleep when on it.


any suggestions

 
Old 10-03-2005, 09:29 AM   #2
Veteran
(female)
 
Join Date: May 2005
Posts: 308
campingirl72 HB User
Re: getting of seroxate

I haven't heard of Seroxate, is it an SSRI?

 
Sponsors Lightbulb
   
Old 10-04-2005, 08:15 AM   #3
Newbie
(male)
 
Join Date: Sep 2005
Posts: 8
problemos HB User
Re: getting of seroxate

wow your getting technical on me, i think its original name is paroxetine.

 
Old 10-04-2005, 08:43 AM   #4
Veteran
(female)
 
Join Date: May 2005
Posts: 308
campingirl72 HB User
Re: getting of seroxate

I just asked because I know it's common to feel dizzy when you are coming off SSRI's and it does help to wean off them very very slowly!!! I was taking 20mg of Lexapro and when I tried to wean off it quickly I felt very dizzy and nauseated, but the 2nd time I tried weaning off I did it very slowly and didn't have the dizziness and nausea ~ I also slept very well while on the Lexapro and not so well off it ~ have to take Tylenol pm some nights to get good sleep ~ or taking 5htp or Valarian or GABA can help with sleep also

 
Old 10-04-2005, 01:33 PM   #5
Newbie
(male)
 
Join Date: Sep 2005
Posts: 8
problemos HB User
Re: getting of seroxate

thanks for your replies anyway

i think i will come off them shortly

when u came off yours, did it make u any sharper of smarter ?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Sinusitus not getting better pizzapizzapie Sinus Problems 3 04-26-2010 07:34 AM
Help!... At a loss and getting depressed Hayter Open to All Other Health Topics 1 11-05-2009 03:04 PM
Why did I lose my SSI after getting married? angelaseay68 Disabilities 1 09-25-2008 08:49 AM
When does it start getting better? Single Mom of 3 girls. HELP PLEASE Amanda6382 Stress 1 08-06-2008 09:07 AM
Getting really hypo again..... enigmatics Thyroid Disorders 10 03-03-2007 11:50 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!